# SDR SWAA2023010479189

- Difficulty date: December 7, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER WEB UPPER SUPPORT ANGLE CRACKED BS 663, WL 168,  RBL 9.  REMOVED DAMAGED SUPPORT ANGLE IAW SRM 57-10-2R-5.    FABRICATED VAPOR BARRIER REPAIR ANGLE, SPLICE ANGLE IAW SRM 57-10-10-2R-5, STEP 4.E, TABLE 201, FIGURE 202, DETAIL D.   LOCATED AND DRILLED IAW SRM 58-10-10-2R-5.   TREATED AND PRIMED THE REPAIR IAW AMM 51-21-41-370-803, AND AMM 51-21-72-370-803.  INSTALLED THE REPAIR IAW SRM 57-10-10-2R-5, STEP 4, FIG 202, DETAIL I-I.
